<br/> Periodic solutions for a class of singularly perturbed systems. Kamenski, M.; Makarenkov, O.; and Nistri, P. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 11(1):41–55, 2004. Journal link.
<br/> Periodic solutions for a class of singularly perturbed systems [pdf]Preprint  bibtex   
@article {MR2033323,
    AUTHOR = {Kamenski, Mikhail and Makarenkov, Oleg and Nistri, Paolo},
     TITLE = {<br/> Periodic solutions for a class of singularly perturbed
              systems},
   JOURNAL = {Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal.},
  FJOURNAL = {Dynamics of Continuous, Discrete \& Impulsive Systems. Series
              A. Mathematical Analysis},
    VOLUME = {11},
      YEAR = {2004},
    NUMBER = {1},
     PAGES = {41--55},
      ISSN = {1201-3390},
     CODEN = {DCDIS},
   MRCLASS = {34C25 (34C29 34D15 34E13 47H11 47N20)},
  MRNUMBER = {2033323 (2005a:34063)},
MRREVIEWER = {Ram Krishan Sharma},
  urlPreprint = {http://arxiv.org/pdf/0710.0055v1.pdf},
bibbase_note = {<a href="http://online.watsci.org/contents2004/v11n1a.html" target="_blank">
<span style="color: green">Journal link</span></A>.},
}
Downloads: 0